Close this window
Enter Zip Code(Optional)
Click the store of your choice to purchase Motrin Pain Reliever/Fever Reducer:

Pain Reliever/Fever Reducer


Rate this Product

Ratings powered by Social Grocery


1.00 fl oz
SKU / UPC: 300450198013


Active Ingredient (in each 1.25 ml): Ibuprofen (50 mg). Inactive Ingredients: Artificial Flavors, Citric Acid, Corn Starch, Glycerin, Polysorbate 80, Purified Water, Sodium Benzoate, Sorbitol, Sucrose, Xanthan Gum.


This product does not contain directions or complete warning for adults use. Do not give more than directed. Shake well before using. Find the right dose; if possible, use weight to dose; otherwise use age. Measure with the dosing device provided. Do not use with any other device. Dispense liquid slowly in the child's mouth, toward the inner cheek. If needed, repeat dose every 6 - 8 hours. Do not use more than 4 times a day. Dosing: Under 6 Months: Ask a doctor; 12 - 17 lbs (6 - 11 months): 1.25 ml; 18 - 23 lbs (12 - 23 months): 1.875 ml. Store between 20-25 degrees C (68 - 77 degrees F). Read all product information before using. Keep box for important information. This product is intended for use in children ages 6 months to 23 months of age.

Other Info


McNeil Cons & Specialty Pharmac/McNeil - PPC, Inc.

Fort Washington, PA 19034